# SDR VNAA0304018

- Difficulty date: April 18, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 20,713 hours, 18,387 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 1180001
- Part serial: 1161
- Condition: Failed
- Location: Rt Generator
- Part time: 20,713 hours, 18,387 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A RIGHT HAND AC VOLT FAIL INDICATION AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND GENERATOR CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
